# SDR DALA2021122007895

- Difficulty date: December 16, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N890DN
- Make and model: Boeing 737900
- Aircraft serial: 62775
- Aircraft time: 11,591 hours, 4,321 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2054483) DURING INSPECTION FOUND EMERGENCY FLOOR LIGHTING DAMAGED OR INOPERATIVE. RESET SW CHECKS OK.
